# SDR SIMA20121120008

- Difficulty date: November 20, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 24,788 hours, 17,966 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670341701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK FOUND LOWER AFT WEB OF THE LEFT BULKHEAD AT FS 280 CORRODED INBOARD OF LBL 18.00.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED LEFT BULKHEAD IAW SRM 53-11-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
